# SDR SWIA202055000

- Difficulty date: October 30, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Fitting
- Part number: 601R385471
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 TEFLON DOOR FITTINGS ON FUSELAGE FOR AVIONICS BAY DOOR ARE CRACKED.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED 4 EA AVIONICS DOOR TEFLON FITTINGS, IAW CRJ 200 AMM.
